IJSRSET calls volunteers interested to contribute towards the scientific development in the field of Science, Engineering and Technology

Home > IJSRSET151520                                                     


Sub Compatible and Sub Sequentially Continuous Maps in Intuitionistic Fuzzy Metric Space

Authors(3):

M.S. Chauhan, Bharat Singh, Nayana Kadam
  • Abstract
  • Authors
  • Keywords
  • References
  • Details
The present paper introduces the new concepts of sub compatibility and sub sequential continuity in intuitionistic fuzzy metric spaces which are weaker than occasionally weak compatibility and reciprocal continuity. We also establish a common fixed point theorem four maps using sub compatibility and sub sequential continuity. Our results particularly extend and generalize the result of M.Alamgir Khan et al [28]

M.S. Chauhan, Bharat Singh, Nayana Kadam

Fuzzy Sets, Fuzzy Metric, Fuzzy Metric Space, Intuitionistic Fuzzy Sets, T-Conorm, Cauchy Sequence

  1. R. vasuki, common fixed points for R-weakly commuting maps in fuzzy metric spaces Indian J. pure Appl.math.30:4(1999), 419-423
  2. C.alaca, D. Turkoglu and C. yildiz, fixed points in intuitionistic fuzzy metric space Chaos .solution,& fractals.29(2006),1073-1078
  3. Z.K.deng, fuzzy pseudo-metric spaces , J.Math, Anal,Appl,86,(1982),74-95
  4. S. Banach, theories, lies, operations. Laniaries Manograie Mathematyezene, warsaw, Poland,1932
  5. M.A Erceg, metric space in fuzzy set theory, J. math.Anal.Appl.69(1979),338-353
  6. A. George and P.Veeramanion some results in fuzzy metric space Fuzzy set and system,64.(1994),395-399
  7. J.X.Fang, on fixed point theorems in fuzzy metric spaces fuzzy sets and system 46. (1992). 107-113
  8. O. Kaleva and S. Sekkala. On fuzzy sets and system 12(1984), 215-229
  9. I.Kramosil, and J. Michalek, fuzzy metric and statistical metric space. Kybernetik,. 11(1975), 326-334
  10. D.Mihet, on fuzzy contractive mapping in fuzzy metric spaces fuzzy set and systems .158(2007), 915-921
  11. J.H.Park, intuitionistic fuzzy metric spaces, Chaos, solutions & fractals 22(2004), 1039-1046
  12. D.Turkoglu, I. Altun, and Y.J.cho, common fixed points of compatible mappings of type (I) and (II) in fuzzy metric spaces, J. fuzzy math. 15(2007), 435-448
  13. L.A.Zadeh, fuzzy sets. Inform.and control 8, (1965) 338-353
  14. K.Atarassov, intuitionistic fuzzy sets, fuzzy set and system 20(1986), 87-96
  15. B.S Choudhary, a unique common fixed point theorem for sequence of self maps in menger spaces Bull. Korean math. soc. 37(2000), no.3, 569-575
  16. S. Kutukchu, D. Turkoglu and C.Yildiz, common fixed points of compatible maps of type (β) on fuzz metric space commun. Korean math. soc. 21(2006) no. 1, 89-100
  17. S.Sharma and J.K Tiwari, common fixed point in fuzzy metric space, J. Korean soc. math .Educ. Ser. B. pure .Appl. Math. 12(2005), no, 1.17-31
  18. D. Turkoglu, S. Kutukcu and C. Yildiz, common fixed points of compatible maps. Of type (α) on fuzzy metric space, Int. J. Appl. Math.18 (2005), no. 2
  19. G. Jungck, commuting mappings and fixed points Amer. Math. Monthly, 83(1976), 261-283
  20. R.P. Pant, common fixed points of non commuting mappings, J. Math .Anal. Appl. 188(1994), 436-440
  21. B.Schweizer, and A. Skalar, statistical metric spaces pacific J. Math. 10(1960), 314-334
  22. Ishak, Altun, and Duran, Turkoglu. A common fixed point theorem for a sequence of self maps in IFM-space, commun Korean maths , soc 21 , (2006) , N 4 pp, 679-687
  23. Seon hoon cho On common fixed point theorem in fuzzy metric space . international mathematical foeum 1, 2006, no, 29 1441- 1451
  24. J.H. park , Y.C kwun, and J. H. Park, A fixed point theorem in the intuitionistic fuzzy metric spaces , far east J. Math. Sci. 16 (2005) , 137-149
  25. Cihangir, Ishak Altun, and Duran Turkoglu, On compatible mappings of type (I) and (II) in IFM-spaces , commun. Korean. Math. Soc.23 (2008), No.3 pp. 427-446
  26. Servet kutukcu, A common fixed point theorem for a sequence of self maps in IFM-space, commun.korean math,soc, 21 (2006), no.4, pp, 679-687
  27. Y.C kwun, and J. H. Park, A fixed point theorem in the intuitionistic fuzzy metric spaces , far east J. Math. Sci. 16 (2005) , 137-149
  28. M. Alamgir khan and Sumitra, Sub compatible and sub sequentially continuous maps in fuzzy metric spaces. Applied mathematical sciences, vol.5, 2011, no.29, 1421-1430

Publication Details

Published in : Volume 1 | Issue 5 | September-October - 2015
Date of Publication Print ISSN Online ISSN
2015-10-25 2395-1990 2394-4099
Page(s) Manuscript Number   Publisher
157-166 IJSRSET151520   Technoscience Academy

Cite This Article

M.S. Chauhan, Bharat Singh, Nayana Kadam, "Sub Compatible and Sub Sequentially Continuous Maps in Intuitionistic Fuzzy Metric Space", International Journal of Scientific Research in Science, Engineering and Technology(IJSRSET), Print ISSN : 2395-1990, Online ISSN : 2394-4099, Volume 1, Issue 5, pp.157-166, September-October-2015.
URL : http://ijsrset.com/IJSRSET151520.php